Planar laces

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 463
  • Download : 360
DC FieldValueLanguage
dc.contributor.authorJin, Gyo Taekko
dc.contributor.authorKim, Hko
dc.date.accessioned2008-09-04T01:38:52Z-
dc.date.available2008-09-04T01:38:52Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2002-08-
dc.identifier.citationJOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.5, pp.797 - 813-
dc.identifier.issn0218-2165-
dc.identifier.urihttp://hdl.handle.net/10203/7270-
dc.languageEnglish-
dc.language.isoenen
dc.publisherWORLD SCIENTIFIC PUBL CO PTE LTD-
dc.titlePlanar laces-
dc.typeArticle-
dc.identifier.wosid000177564000011-
dc.identifier.scopusid2-s2.0-0036672095-
dc.type.rimsART-
dc.citation.volume11-
dc.citation.issue5-
dc.citation.beginningpage797-
dc.citation.endingpage813-
dc.citation.publicationnameJOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS-
dc.embargo.liftdate9999-12-31-
dc.embargo.terms9999-12-31-
dc.contributor.localauthorJin, Gyo Taek-
dc.contributor.nonIdAuthorKim, H-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0